# SDR SWAA2012103008974

- Difficulty date: September 17, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6546579
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT STRINGER CORRODED BETWEEN BS 1118 TO  BS 1138 IN TORQUE BOX AREA.  REMOVED AND REPLACED STRINGER IAW SRM AND DWG.
